International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 1, Pages 45-53

Some functionals for copulas

C. Alsina,1 A. Damas,2 and J. J. Quesada2

1Departament de Matemàtiques i Estadistica, ETSAB, Universitat Politècnica de Catalunya, Barcelona 08028, Spain
2Departamento de Matemática Aplicada, Universidad de Granada, Granada 18071, Spain

Received 14 November 1989; Revised 8 April 1990

Copyright © 1991 C. Alsina et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we study some functionals operating on the set of the n-copulas defined on [0,1]n. Conditions under which such functionals are well defined are determined and some counterexamples are described. The study of the fixed points (n-copulas) for these functionals is also considered, and, finally, some open problems are presented.